Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner basis and the problem of contiguous relation
Author(s) Nobuki Takayama
TypeArticle in Journal
AbstractIt is a classical problem to find contiguous relations of hypergeometric functions of several variables. Recently Kametaka[11] and Okamoto[15] have developed the theory of hypergeometric solutions of Toda equations.
KeywordsGröbner basis, contiguous relation, computer algebra, hypergeometric function of several variables
Length25
File
LanguageEnglish
JournalJapan Journal of Applied Mathematics
Volume6
Pages147 - 160
Year1989
Translation No
Refereed No
Webmaster